# SDR RRXA003598

- Difficulty date: January 2, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: DOUGLAS
- Condition: Cracked
- Location: X35 Z-8 Sta 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THE BULKHEAD ATTACH ANGLE BROKEN AND CRACKED ON THE AFT LWR CARGO COMPT AT STA 1320 X35 Z-8, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-3-0 ANS EO#00-316 WITH APPROVED 8110-3 DATED 12/18/00.
